◈ 학술지
◈ 도서
◈ 전자학술지
◈ 투고요령
◈ 수학신간도서
◈ MSC
◈ 논문검색
◈ 학술행사
홈 > 학술정보 > 학술지
  Annali della Scuola Normale Superiore di Pisa Classe di Scienze. Series IV
  ( Vol.29 NO.1 / 2000 )
 
Painleve Property of a Degenerate Garnier System of (9/2)-type and of a Certain Fourth Order Non-linear Ordinary Differential Equation
Pages 1-17
Shun Shimomura
Inegalite de Vojta en dimension superieure
Pages 101-151
Gael Remond
A Parabolic Quasi-Variational Inequality Arising in a Superconductivity Model
Pages 153-169
Jose Francisco Rodrigues ,Lisa Santos 
A Descendent Relation in Genus 2
Pages 171-191
Pavel Belorousski ,Rahul Pandharipande 
A Relaxation Theorem in the Space of Functions of Bounded Deformation
Pages 19-49
Ana Cristina Barroso ,Irene Fonseca ,Rodica Toader 
The Construction of Principal Spectral Curves for Lane-Emden systems and Applications
Pages 193-229
Marcos Montenegro
Smoothness in Fractional Evolution Equations and Conservation Laws
Pages 231-251
Gustaf Gripenberg ,Philippe Clement ,Stig-Olof Londen 
Analyticite semi-globale pour le $bar partial$-Neumann dans des domaines pseudoconvexes
Pages 51-100
Benoit Ben Moussa
개인정보보호정책 l 이메일주소집단수집금지 l 뷰어다운로드
qr코드